Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 3:01 PM EDT for Lamar County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 3:01 PM EDT (19:01 UTC)
- Expired
- Jul 19, 2016, 3:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Lamar County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WWUS82 KFFC 191901
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT TUE JUL 19 2016
GAZ056-069>071-191930-
UPSON GA-SPALDING GA-LAMAR GA-MONROE GA-
301 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
SPALDING...LAMAR AND WESTERN MONROE COUNTIES UNTIL 330 PM EDT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...MILNER...YATESVILLE...ALDORA...THE
ROCK...COLLIER...CHAPPEL
MILL...REDBONE...BRENT...JOHNSTONVILLE...RUSSELLVILLE...GOGGINS...PIE
DMONT AND LIBERTY HILL.
LAT...LON 3299 8428 3300 8427 3304 8426 3304 8425
3306 8425 3320 8419 3317 8398 3290 8397
3294 8430
TIME...MOT...LOC 1900Z 008DEG 13KT 3311 8411
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 19, 2:55 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT TUE JUL 19 2016 .SHORT TERM /Tonight through Wednesday Night/... Models in general agreement with the H5 high building over the middle of the country putting the CWA in a weak northwest flow. What the models disagree on is how far the surface boundary...currently over KY/TN...moves into the state which would bring a little more stable air into the CWA for Wednesday afternoon. The NAM keeps it out of the state while the GFS puts it into central GA Wednesday. GFS has been pushing this back in time with each run and am leaning toward a NAM solution. Will therefore keep chance pops across central GA Wednesday afternoon and slight chance north with the exception of the mountains where differential heating on the slopes should keep a least a chance of tsra during the afternoon. Although max temps on Wednesday will be mostly in the mid 90s...heat index values will be below advisory criteria. 17 .LONG TERM /Thursday through Tuesday/... No changes from previous forecast. Previous long term discussion follows... 39 LONG TERM /Wednesday Night through Monday/... Again looking at large...east-west oriented upper ridge as primary feature in CONUS weather pattern during long term period. Ridge just a tad weaker than earlier forecasts but still will steer flow around the central and mid-south states. Could see a batch of moisture on the periphery of ridge...associated with overnight storms and weak lift thurs and thurs night in the state but not hanging my hat on anything widespread. Hard to see any real drying in this current set of models. Have kept chc pops in the afternoon and slight chc pops in the evening and overnight thru fcst. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. SNELSON && .AVIATION... 18Z Update... Band of convection moving across CSG/MCN areas...should be out of both areas by mid afternoon. Expect scattered tsra to develop across north GA and move into central GA later this afternoon with all activity diminishing after sunset. Some drier air moving into the CWA Wednesday but could see isolated to scattered tsra develop again Wednesday afternoon. Winds will be light west to northwest through the forecast. //ATL Confidence...18Z Update... Medium on convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 73 95 / 50 20 20 20 Atlanta 73 94 74 95 / 50 20 20 20 Blairsville 67 92 67 90 / 50 40 20 30 Cartersville 71 96 72 95 / 50 20 20 20 Columbus 74 96 75 97 / 50 30 20 20 Gainesville 71 94 72 93 / 50 20 20 20 Macon 72 96 73 97 / 50 30 20 30 Rome 72 97 71 97 / 50 20 20 20 Peachtree City 71 95 72 95 / 50 20 20 20 Vidalia 74 96 74 95 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT TUE JUL 19 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 19, 2:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE JUL 19 2016
GAZ095-105-107-108-191900-
WILCOX GA-HOUSTON GA-DOOLY GA-PULASKI GA-
221 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...
SOUTHEASTERN HOUSTON...EASTERN DOOLY AND PULASKI COUNTIES UNTIL 300
PM EDT...
AT 221 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF COCHRAN TO NEAR HAWKINSVILLE TO
UNADILLA...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...VIENNA...UNADILLA...PINEVIEW...PINEHURST...HARTFORD...
PULASKI STATE PRISON...CEDAR CREEK...GROVANIA...OCMULGEE PUBLIC
FISHING AREA...POPE CITY...WALLACE...HAYNEVILLE...OCMULGEE
BANKS...BROWNDALE... TIPPETTVILLE...PLEASANT VIEW...MOCK
SPRINGS...CLINCHFIELD AND FINLEYSON.
LAT...LON 3203 8378 3233 8380 3249 8349 3245 8350
3241 8348 3240 8350 3227 8335 3225 8337
3218 8329 3215 8332 3213 8331 3211 8334
3209 8332 3209 8331 3208 8330 3205 8331
3202 8329
TIME...MOT...LOC 1821Z 333DEG 24KT 3240 8346 3229 8356 3225 8370Special weather statement, Jul 19, 2:30 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT TUE JUL 19 2016
GAZ078-089-191900-
MUSCOGEE GA-HARRIS GA-
230 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSCOGEE AND
SOUTHWESTERN HARRIS COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...A STRONG THUNDERSTORM WAS NEAR SMITHS...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MOUNTAIN HILL...GOAT ROCK LAKE...GREEN ISLAND HILLS...BARTLETTS FERRY
DAM AND FORTSON.
LAT...LON 3266 8509 3267 8509 3272 8500 3258 8491
3252 8500 3256 8504 3258 8507 3262 8509
3263 8508 3264 8510 3264 8511
TIME...MOT...LOC 1830Z 333DEG 6KT 3261 8504Special weather statement, Jul 19, 2:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUL 19 2016
GAZ069>071-191900-
UPSON GA-LAMAR GA-MONROE GA-
232 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL 300 PM EDT...
AT 232 PM EDT...A STRONG THUNDERSTORM WAS OVER BARNESVILLE...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...YATESVILLE...ALDORA...COLLIER...REDBONE...GOGGINS...BRE
NT... LOGTOWN AND JOHNSTONVILLE.
LAT...LON 3306 8423 3314 8407 3294 8389 3284 8422
TIME...MOT...LOC 1832Z 333DEG 6KT 3304 8413Local storm report, Jul 19, 2:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 N DUDLEY 32.55N 83.07W
07/18/2016 LAURENS GA EMERGENCY MNGR
2 TREES DOWN IN THE NORTHWOOD TRAIL SUBDIVISION JUST
NORTH OF DUDLEY
&&
EVENT NUMBER FFC1600528
DDSpecial weather statement, Jul 19, 2:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT TUE JUL 19 2016
GAZ098-111-112-191915-
WHEELER GA-MONTGOMERY GA-TREUTLEN GA-
252 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...MONTGOMERY
AND EASTERN TREUTLEN COUNTIES UNTIL 315 PM EDT...
AT 252 PM EDT...A STRONG THUNDERSTORM WAS NEAR AILEY...OR NEAR MOUNT
VERNON...MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOPERTON...MOUNT
VERNON...VIDALIA...GLENWOOD...UVALDA...AILEY...HIGGSTON...
ALSTON...TARRYTOWN...GILLIS
SPRINGS...CHARLOTTEVILLE...ZAIDEE...KIBBEE AND LANDSBURG.
LAT...LON 3210 8278 3250 8253 3250 8250 3245 8240
3243 8238 3229 8243 3197 8248 3197 8250
3195 8248
TIME...MOT...LOC 1852Z 021DEG 11KT 3225 8254Special weather statement, Jul 19, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT TUE JUL 19 2016
GAZ056-069>071-191930-
UPSON GA-SPALDING GA-LAMAR GA-MONROE GA-
301 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHERN
SPALDING...LAMAR AND WESTERN MONROE COUNTIES UNTIL 330 PM EDT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...MILNER...YATESVILLE...ALDORA...THE
ROCK...COLLIER...CHAPPEL
MILL...REDBONE...BRENT...JOHNSTONVILLE...RUSSELLVILLE...GOGGINS...PIE
DMONT AND LIBERTY HILL.
LAT...LON 3299 8428 3300 8427 3304 8426 3304 8425
3306 8425 3320 8419 3317 8398 3290 8397
3294 8430
TIME...MOT...LOC 1900Z 008DEG 13KT 3311 8411The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 18, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jul 18, 8:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 18, 9:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jul 19, 11:51 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 19, 12:08 PM EDT | Special Weather Statement | FFC | Coweta | 52 min |
| Jul 19, 12:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jul 19, 12:20 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jul 19, 12:47 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 43 min |
| Jul 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 35 min |
| Jul 19, 1:21 PM EDT | Special Weather Statement | FFC | Twiggs | 39 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Jul 19, 1:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 19, 1:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 1:51 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 19, 2:19 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | FFC | Pulaski | 39 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jul 19, 2:52 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 23 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 34 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 19, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 26 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 25 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jul 19, 3:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 19, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 19, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jul 19, 4:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jul 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 48 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 19, 4:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 19, 5:00 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 19, 5:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jul 19, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 38 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 19, 5:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jul 19, 5:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 46 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 19, 6:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jul 19, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 43 min |
| Jul 19, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 19, 6:58 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 19, 7:05 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jul 19, 7:17 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 28 min |
| Jul 19, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 19, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 50 min |
| Jul 19, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 31 min |
| Jul 19, 7:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.